... abuse.. When I?
Suboxone - Hello all!! I am glad that I found this online. I have had a long history of opiate?
Added 11 Feb 2012:
abuse.. When I finally woke up, I put myself in a program for suboxone... Today I am 8 days sober and off my meds. I jumped off at 4mg. This was the worse detox I have every experienced.. A couple years ago, I quit percs cold turkey and was not nearly half as bad.. I do understand that suboxone stays in your system a lot longer. I feel better today than I have yet... but the one thing that lingers is depression... The kind of depression like someone close to me passed away... I found myself crying some days for no real reason at all.. Moreover, no ability to do anything at all... Even eating... Nevertheless, I must say I have forced myself to the gym, to take walks, and to do anything but nothing... Man I really hope this does not last 20-30 days.. Suboxone in my opinion is the worse drug I have ever taken.
Welcome to the family, I am on a taper of percocet, haven't really found a plan that suits me, but I won't give up. I know the feelings of depression and not wanting to do anything. I take Prozac 40mg daily, and that helps. Also Xanax on my very low days with anxiety:panic , that helps a bit. Hang in there, u van do this. Take care, helpmehawaii
dear Topher, welcome to the site. Many drs don't know how to get someone off of suboxone. Jumping off at 4 mgs is not suggested, slowly tapering, so that you are reversing the opiate tolerance you built up, is the way you are supposed to get off of it. I am not sure what your situation is, if you would be able to and be willing to get back on and taper off, or if you want to keep on without it. It will be rough for a week or 10 days, then you will get a teensy bit better each day, maybe not enough to feel normal, but a bit better. When someone who has developed an opiate tolerance (me included) and the opiate is stopped abruptly, all those withdrawal symptoms are attempts by the body, to send enough misery, to either get you to take some opiate, or attempt to get the brain to boot up its damaged pain relieving system and relieve the misery. Nearly every system in the body will attempt to send a different miserable symptom in an attempt to get the brains's attention.
That system has been crashed for a while, since it didn't need to work, opiate, or opiate replacement was regularly supplied. It takes a bit of prodding (withdrawal symptoms) in order for it to awaken and realize it needs to reboot. The walking will help lessen the duration and severity of the withdrawal process. Treat what symptoms you have and try to hang in there. Clonidine and methacarbomal, and sometimes a low dose antidepressant will help. There is also a list of over the counter meds and supplements that will help, it can be found by goggling the Thomas Recipe opiate withdrawal. Suboxone, subutex and methadone are all long acting opiate replacments, so, there withdrawal periods are longer than short acting opiate withdrawals. If tapering off opiates or opiate replacements can be called dieting, then jumping off at too high a dose is like starvation. To taper would be more comfortable, if you want to get back on and taper off. I know you are miserable and angry right now, but if you had been told by your dr to taper off, you would feel much better. NO ONE can actually tell you exactly how long it will last, but if you are determined NOT to take anymore suboxone, please keep that walking up, treat the symptoms you have, either with the rxs clonidine, methacarbomal, antidepressant or try the Thomas recipe's suggested otc meds and supplements. Try to stay supported and busy and keep that walking up. Trust me, it is as important to do that, as it is to treat the other symptoms. It helps send that reboot signal, it produces endorphins, those make you feel better mentally and physically and it helps regulate the eat sleep wake cycles. I will be saying some prayers for you that the symptoms will ease quickly. Best of luck, pattishan62
Don't punish yourself. You have jumped off too soon and it could take 2 to 4 weeks until u feel better.
Get back on 4 mg. daily for a week or so and then cut that into half a day or 2 mgs. daily. When you are feeling that bad, even 2 mgs. can make u feel much better. Don't put yourself through that pain.
My longest was 10 days before I had to get back on 8 mgs. a day.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2009 • 2 answers
Posted 31 Jan 2010 • 2 answers
Posted 17 Jun 2011 • 1 answer
Posted 20 Jan 2012 • 4 answers
Posted 18 Jul 2012 • 10 answers